MathSciNet Relay Station
MathSciNet bibliographic data
MR1137290 11F33 (11F41 11F80 11F85 11S40)
Hida, Haruzo On $p$-adic $L$-functions of ${\rm GL}(2)\times {\rm GL}(2)$ over totally real fields. Ann. Inst. Fourier (Grenoble) 41 (1991), no. 2, 311–391.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement